Fulltext

On Truncated of General Family of Baskakov –Type Operators

حول قطع تعميم عائلة من نوع مؤثر باسكاكوف

Ali J. Mohammad علي جاسم محمد --- A.K. Hassan امل خليل حسن

Iraqi Journal of Science المجلة العراقية للعلوم
ISSN: 00672904/23121637 Year: 2016 Volume: 57 Issue: 2B Pages: 1288-1291
Publisher: Baghdad University جامعة بغداد

Abstract

Recently, in 2014 [1] the authors introduced a general family of summation integral Baskakov-type operators B_(n,k,r) (f;x) . In this paper, we investigate approximation properties of partial sums for this general family

مؤخرا في عام 2014 قام الباحثون في [1] بدراسة تعميم لعائلة المجموع –تكامل من نوع مؤثر باسكاكوف〖 β〗_(n,k,r) (f;x). في بحثنا هذا ناقشنا خصائص التقريب للمجموع الجزئي لتلك العائلة

Keywords

Baskakov operator --- Beta operator --- truncated operator --- order of approximation --- modulus of continuity